# SDR C2XA04SH121

- Difficulty date: February 27, 2004
- Submitted: February 28, 2004
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 4,234 hours, 3,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE LEFT AND RIGHT UPPER APU MOUNTS.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-32-13.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
